Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Approximation of curves by line segments


Author: Henry Stone
Journal: Math. Comp. 15 (1961), 40-47
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0119390-6
Note: Math. Comp. 15, no. 76 (1961), pp. 418-419.
MathSciNet review: 0119390
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Garvin, H. W. Crandall, J. B. John, R. A. Spellman, ``Applications of linear programming in the oil industry,'' Management Sci. 3, 1957, p. 407. MR 0089780 (19:720c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0119390-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society